# SDR 2013FA0000169

- Difficulty date: February 25, 2013
- Submitted: March 15, 2013
- Operation: General aviation
- Aircraft: N66059
- Make and model: Cessna 172P
- Aircraft serial: 17275956
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 05600145
- Condition: Corroded
- Location: Control Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL YOKE FAILURE.  CORRODED FROM THE INSIDE OUT BELOW THE PIVOT POINT.  FAILURE WAS FOUND ON THE GROUND DURING THE PREFLIGHT AILERON AND ELEVATOR CONTROL CHECK.
